MAUDE Adverse Event Report: ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM

ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM
Model Number 1012624-29
Medical Device Problem Codes Difficult to Remove (1528); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned.Visual analysis was performed on the return device.The reported stent dislodgment was confirmed.The difficulty removing the protective sheath could not be tested as the sheath was not returned.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents and/or complaints reported from this lot.Based on the information provided, a definitive cause for the difficulties could not be determined.The protective sheath was not returned for evaluation which may have aided in the investigation.It may be possible that the protective sheath was inadvertently grasped too tight during removal causing the reported difficulty removing and stent dislodgment; however, this could not be confirmed.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that during device preparation and before use, resistance was met when removing the protective sheath from the stent and the stent dislodged.The device was not used.There was no patient involvement and no clinically significant delay in procedure.Two additional omnilink stents were used to complete the procedure.No additional information was provided.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11355578
Report Number2024168-2021-01345
Device Sequence Number14233285
Product Code NIO
UDI-Device Identifier08717648179297
UDI-Public08717648179297
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number1012624-29
Device Catalogue Number1012624-29
Device Lot Number9040541
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2021
Initial Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1